# SDR EIA2001013

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

PANC - FLT 2914 - NR 4 ENGINE OIL TEMP INCREASED TO ORANGE/YELLOW BAND.  FOLLOWED PROCEDURES IN ABNORMALS.  10 MIN LATER OIL TEMP INCREASED TO RED ZONE.  IFSD NR 4 ENGINE.  AFTER SHUT DOWN OIL TEMP SLOWLY BEGAN TO DECREASE TO 55C AT LANDING.  REPLACED NR 4 FUEL HEAT VALVE.  INSPECTION NR 4 OIL TEMP BULB/OIL TEMP IND WIRING.  NO DEFECTS NOTED.  PERFORMED HIGH POWER ENG RUNS FOR 35 MIN.  OIL TEMP REMAINED BELOW 90C.  FUEL HEAT APPLIED, GEN ON LINE, AIRCRAFT FULLY POWERED.  NO TEMP FLUX NOTED.  SYSTEM CHECKS NORMAL.  (M)
